# SDR DALA13023650124

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 71,823 hours, 32,717 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 412-434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 412-434, STRINGER 35R CORRODED, REPAIR CARRIED OUT IAW SRM 53-00-03 FIG 201, REPAIR 2, REV 92.00.
